# SDR ASAA2018101726514

- Difficulty date: October 17, 2018
- Submitted: October 18, 2018
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 32,811 hours, 9,723 cycles
- System (JASC): 4990 · APU Oil System
- Part: Filter Element
- Part number: 38809381
- Condition: Leaking
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND FOUND OIL DRIPPING FROM APU DRAIN TUBE. GROUNDED - YES. CLEANED OIL FROM APU AND RAN, FOUND OIL LEAKING FROM LUBE FILTER ELEMENT BOWL. REMOVED BOWL AND FOUND BOWL O-RING BAD. INSTALLED NEW OIL FILTER AND PACKING. RAN APU FOR 30 MINUTES NO DEFECTS NOTED. REF B737-800 AMM 49-91-12. OK FOR SERVICE. APU SERVICED TO FULL. RAN APU FOR AN ADDITIONAL HOUR PER ETOPS MANUAL PER 05-00-11.
